# SDR SIMA20170607002

- Difficulty date: June 7, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 30,554 hours, 26,063 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THUMPING NOISE IN COCKPIT DURING CLIMB AND CRUISE.  REPAIRED LEFT FWD FUSELAGE IAW SRM 53-10-01.
